# SDR IPXA2024062104353

- Difficulty date: May 3, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 132SG HAS TORN FIBERGLASS AND EDGE DAMAGE.  DOT 109/078. REPAIRED FIBERGLASS BREAKS AND EDGE DAMAGE IAW EO NO: A300-5320-42722-F. MAJOR REPAIR
